Advertisement -- Learn more about ads on this site.


    CHARMIN944   42,303
SparkPoints
40,000-49,999 SparkPoints
 
 
Anemia

Wednesday, August 22, 2012

Can anyone recommend an exercise for those that have anemia? I'm on interferon (sp?) therapy and one of the bad side effect is anemia. I feel lightheaded and winded sometimes. I hate having something interfering with my goals.


SHARE
  Member Comments About This Blog Post:

PURPLEPEONY 9/11/2013 7:05PM

    Try chair exercises until u feel better. There are some great ones on YouTube emoticon

Report Inappropriate Comment
CBEVNOW 7/14/2013 4:46PM

    Charmain, how are you doing now? Let me know if you don't mind. I think of you often.

Report Inappropriate Comment
CBEVNOW 8/29/2012 4:24AM

    Charmain, this is a powerful drug you are on. Is it making you sick. I dont know what to tell you about exercise. My son was on this drug and it just about wiped him out. If you have the energy i would just try maybe to walk some. It will depend on how strong you are. This made him very weak. Do you give your self shots. this is what he did, and he was very sick from this drug. He said never again. Wishing you the best and please take care.
Caroline

Report Inappropriate Comment
LADYGSC 8/24/2012 6:56PM

    Praying for you, be blessed!

Report Inappropriate Comment
LIFE-FAITH 8/23/2012 10:37AM

    As much as I hate Pilates - I would encourage you to try this form of exercise. As they done on the floor laying flat. Also I want to encourage you to do strength training - this helps so many things in the body. Jean emoticon

Report Inappropriate Comment
MICHELLE6468 8/22/2012 3:12PM

    the only thing I can think of is exercise. Try to get your heart pumping and see if that helps. But please be careful! don't ride your bike around town because I worry that you might get dizzy and fall. That would not be good. But try a dance video at home.


Report Inappropriate Comment
LAINYC 8/22/2012 2:35PM

    emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by CHARMIN944